# SDR RAAA99E8047

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 80217
- Condition: Cracked
- Location: Bs 865
- Component: Global, 80180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, CREW GROUND TRAINING THE AFT LT EMERGENCY EXIT EMERGENCY EVACUATION SLIDE WAS DEPLOYED FOR EVACUATION SIMULATION.  AFTER SLIDE WAS FULLY DEPLOYED THE GIRT BAR WAS FOUND BENT. INVESTIGATION REVEALED GIRT BAR CRACKED ONE HALF OF CIRCUMFERENCE AT GIRT BAR AFT SLIDE ATTACH SLOT.  GIRT BAR REMOVED FROM SERVICE.
